# SDR SCNA20250919382

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 55,631 hours, 29,980 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT DOOR MAINT ASSIST STRAP MISSING TRIM RETAINING STUDS.	SECURED THE LT FWD OVERWING EXIT DOOR ASSIST HANDLE TRIM ASSY. REF AMM 52-22-51.
